# SDR FDEA202404070446

- Difficulty date: April 7, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N895FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41749
- Aircraft time: 40,011 hours, 6,782 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Nr 8 Slat
- Component: Slat, Boeing
- Component part number: 114W2100112
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING NO.8 SLAT EXTERNAL UPP SURFACE FOUND CRACKED AT ISS184.  CRACK LENGTH:0.3 INCH, NUMBER OF CRACK: 01EA. RH WING NO.8 SLAT EXTERNAL UPR SURFACE CRACKED AREA REPAIRED AS PER B777 SRM 51-  40-02-0G, SRM 51-10-02-0G, SRM 57-43-01-2R REPAIR 6, SRM 51-40-05-0G, SRM 51-20-01-0G, REV   46.1 AND EA G-5750-T0378745 P1, TITLE: WING-FLIGHT SURFACES - RH WING #8 SLAT OUTER SKIN   TRAILING EDGE CRACK REPAIR AT ISS 184. REFER TO WRI:57500733 FOR WORK DETAILS. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
